# SDR FDEA201710092884

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,916 hours, 15,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 161GF IS DAMAGED A5327996300200 BULK CARGO. FABRICATED NEW PANEL ON T17/1299243 161GF BULK CARGO IAW SRZ-25-005. MAJOR REPAIR.
